MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the hospital that when removing the peel-off seal it was recognized that a part of about 1 cm wasn't welded with the plastic packaging.Subsequently, the sterility could not be ensured, therefore the implant wasn't used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The reported event (damaged pouch) has been confirmed through visual inspection of the returned packaging, which confirms the inner sterile barrier (pouch) is damaged.The likely condition of the device when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be transit damage.Device history record (dhr) was reviewed and no discrepancies were found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT SM SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8721951
Report Number3002806535-2019-00530
Device Sequence Number19334027
Product Code NRA
UDI-Device Identifier05019279785872
UDI-Public05019279785872
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Model NumberN/A
Device Catalogue Number159541
Device Lot Number6450620
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/05/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1